I have the mirena since October 2013. I am a mother of two, 2yr old and 9 month old. Since I started the mirena I bled for three months straight. some days would be extremely heavy others would be light. I also have been extremely tired and weak since I started this thing. seems as if the fatigue has gotten worse as time passes. lately my partner and I have noticed my breast are getting bigger and im easily bruising. I don't feel it when I get hurt but I wake up with bruises that I don't even know where they come from. at least twice a week I have migraines that Tylenol doesn't even take away, I get random dizzy spells and nausea and stomach pains. I will have random numbness in my left side of my body my fingertips on my left side tingle and some days I can barely bend over because of lower back pain. I have had pain during intercourse and my partner states to me that he has felt the merina during intercourse. I don't know if I should see a doctor because it is hard to find one around here because a lot of doctor don't except my insurance. I just would like some advice if I should get this removed or if you think this could be signs of something more life threatening. thank you.
Go see your doctor. These are not pregnancy symptoms and you could be having either a bad reaction to the hormones or it could be implanted incorrectly. Your partner should not be able to feel it after this long and numbness is a red flag for bigger issues.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.